Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 3, NWS Milwaukee, WI

April 30, 20134 counties in Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Apr 30, 2013, 4:02 AM CDT for 4 counties in Wisconsin. It was in force for 58 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 30, 2013, 4:02 AM CDT (09:02 UTC)
Expired
Apr 30, 2013, 5:00 AM CDT
In force
58 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Columbia County, WI, Dodge County, WI, Fond du Lac County, WI, Green Lake County, WI

The radar

The Milwaukee radar (KMKX), 85 km from the middle of the area, began a volume at 09:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 30, 4:05 AM CDTHAIL 0.25Markesan, WISEVERAL LARGER STONES BUT WERE NOT MEASURED. OBSERVED AT WAYSIDE AMOCO.
Apr 30, 4:15 AM CDTHAIL 0.5Markesan, WI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 9.0 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2013-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 12 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2013-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 73 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
12 J/kg
Mixed-layer CIN
-91 J/kg
Mixed-layer LCL
1273 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
73 m²/s²
0-3 km storm-relative helicity
158 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

240 
WUUS53 KMKX 300902
SVRMKX
WIC021-027-039-047-301000-
/O.NEW.KMKX.SV.W.0003.130430T0902Z-130430T1000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
402 AM CDT TUE APR 30 2013

THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN COLUMBIA COUNTY IN SOUTH CENTRAL WISCONSIN...
  NORTHWESTERN DODGE COUNTY IN SOUTHEAST WISCONSIN...
  WESTERN FOND DU LAC COUNTY IN EAST CENTRAL WISCONSIN...
  SOUTHEASTERN GREEN LAKE COUNTY IN SOUTH CENTRAL WISCONSIN...

* UNTIL 500 AM CDT

* AT 400 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR RIO...AND   
MOVING NORTHEAST AT 45 MPH.  A SECOND STRONG THUNDERSTORM WAS 
LOCATED NEAR MARKESAN...MOVING NORTHEAST.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
           DAMAGE TO ROOFS...SIDING AND TREES.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  CAMBRIA AROUND 410 AM CDT.
  RANDOLPH AROUND 415 AM CDT.
  MARKESAN AROUND 425 AM CDT.
  BRANDON AROUND 435 AM CDT.
  ROSENDALE AROUND 445 AM CDT.
  NORTH FOND DU LAC AROUND 455 AM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
FRIESLAND...ASTICO...FOX LAKE...ALTO...FAIRWATER...LAGODA AND WEST
ROSENDALE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4378 8844 4337 8918 4351 8936 4390 8883
      4390 8859
TIME...MOT...LOC 0902Z 229DEG 38KT 4350 8917

HAIL...1.00IN
WIND...60MPH

$$

MBK
4 follow-up statements
146 
WWUS53 KMKX 300914
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
414 AM CDT TUE APR 30 2013

WIC021-027-039-047-301000-
/O.CON.KMKX.SV.W.0003.000000T0000Z-130430T1000Z/
COLUMBIA WI-DODGE WI-FOND DU LAC WI-GREEN LAKE WI-
414 AM CDT TUE APR 30 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
GREEN LAKE...WESTERN FOND DU LAC...NORTHWESTERN DODGE AND
NORTHEASTERN COLUMBIA COUNTIES UNTIL 500 AM CDT...

AT 409 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CAMBRIA...AND 
MOVING NORTHEAST AT 45 MPH. A SECOND SEVERE THUNDERSTORM WAS LOCATED 
NEAR MARKESAN...ALSO MOVING NORTHEAST.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED. THREE QUARTER INCH HAIL WAS REPORTED IN 
RIO JUST BEFORE 400 AM CDT. 

IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  MARKESAN AROUND 425 AM CDT.
  BRANDON AROUND 435 AM CDT.
  ROSENDALE AROUND 445 AM CDT.
  NORTH FOND DU LAC AROUND 455 AM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE FOX LAKE...MANCHESTER...
ALTO...FAIRWATER...LAGODA AND WEST ROSENDALE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4378 8844 4341 8910 4353 8930 4390 8883
      4390 8859
TIME...MOT...LOC 0914Z 229DEG 38KT 4358 8904

HAIL...1.00IN
WIND...60MPH

$$
MBK
619 
WWUS53 KMKX 300928
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
428 AM CDT TUE APR 30 2013

WIC021-300936-
/O.CAN.KMKX.SV.W.0003.000000T0000Z-130430T1000Z/
COLUMBIA WI-
428 AM CDT TUE APR 30 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN COLUMBIA COUNTY
IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF COLUMBIA 
COUNTY.

LAT...LON 4378 8844 4347 8899 4369 8898 4390 8883
      4390 8859
TIME...MOT...LOC 0926Z 231DEG 33KT 4359 8886

$$

WIC027-039-047-301000-
/O.CON.KMKX.SV.W.0003.000000T0000Z-130430T1000Z/
DODGE WI-FOND DU LAC WI-GREEN LAKE WI-
428 AM CDT TUE APR 30 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
GREEN LAKE...WESTERN FOND DU LAC AND NORTHWESTERN DODGE COUNTIES
UNTIL 500 AM CDT...

AT 424 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHEAST
OF RANDOLPH...AND MOVING NORTHEAST AT 35 MPH.

HAZARD...QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES AND CROPS IS EXPECTED.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  WAUPUN AROUND 435 AM CDT.
  BRANDON AROUND 440 AM CDT.
  ROSENDALE AROUND 455 AM CDT.
  FOND DU LAC AIRPORT AND NORTH FOND DU LAC AROUND 500 AM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE ALTO...LAGODA AND LAMARTINE.

A SECOND STORM WAS LOCATED NEAR ROSENDALE...MOVING NORTHEAST AT 35 
MPH AND WILL AFFECT THE NORTH FOND DU LAC AREA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4378 8844 4347 8899 4369 8898 4390 8883
      4390 8859
TIME...MOT...LOC 0926Z 231DEG 33KT 4359 8886

HAIL...1.00IN
WIND...<50MPH

$$

MBK
516 
WWUS53 KMKX 300941
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
441 AM CDT TUE APR 30 2013

WIC027-047-300950-
/O.CAN.KMKX.SV.W.0003.000000T0000Z-130430T1000Z/
DODGE WI-GREEN LAKE WI-
441 AM CDT TUE APR 30 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GREEN LAKE AND
NORTHWESTERN DODGE COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4378 8844 4363 8870 4364 8874 4375 8875
      4390 8872 4390 8859
TIME...MOT...LOC 0940Z 233DEG 46KT 4372 8861

$$

WIC039-301000-
/O.CON.KMKX.SV.W.0003.000000T0000Z-130430T1000Z/
FOND DU LAC WI-
441 AM CDT TUE APR 30 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN FOND
DU LAC COUNTY UNTIL 500 AM CDT...

AT 438 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR OAKFIELD...AND
MOVING NORTHEAST AT 55 MPH.

HAZARD...QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES AND CROPS IS EXPECTED.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  FOND DU LAC AIRPORT AND NORTH FOND DU LAC AROUND 450 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 4378 8844 4363 8870 4364 8874 4375 8875
      4390 8872 4390 8859
TIME...MOT...LOC 0940Z 233DEG 46KT 4372 8861

HAIL...1.00IN
WIND...<50MPH

$$
MBK
724 
WWUS53 KMKX 300951
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
451 AM CDT TUE APR 30 2013

WIC039-301001-
/O.EXP.KMKX.SV.W.0003.000000T0000Z-130430T1000Z/
FOND DU LAC WI-
451 AM CDT TUE APR 30 2013

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN FOND DU LAC COUNTY
WILL EXPIRE AT 500 AM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER HAIL TO THREE QUARTERS INCH IS STILL POSSIBLE WITH THIS 
THUNDERSTORM.

LAT...LON 4378 8844 4363 8870 4364 8874 4375 8875
      4390 8872 4390 8859
TIME...MOT...LOC 0951Z 233DEG 46KT 4380 8845

$$

MBK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 30, 3:32 AM CDT, 30 minutes earlier.

Area forecast discussion, Apr 30, 3:32 AM CDT, 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
332 AM CDT TUE APR 30 2013

.TODAY AND TONIGHT...FORECAST CONFIDENCE...MEDIUM

STRONG WARM AIR ADVECTION ASSOCIATED WITH 50KT LOW LEVEL JET WILL
CONTINUE TO TRIGGER CONVECTION ACROSS NORTHWEST CWA EARLY THIS
MRNG.  WEAKER WAA FARTHER EAST SO WL CONTINUE SMALLER POPS THROUGH
THE EARLY MORNING AS WELL.  WARM AIR PUSHES RAPIDLY NORTHWARD AS
CAPPING INVERSION BUILDS INTO SOUTHERN WI THIS MRNG INTO THE EARLY
AFTERNOON.  WL TRIM BACK POPS IN SOUTHEAST TO 20 OR LESS.

GUSTY SOUTH WINDS EXPECTED TODAY WITH GUSTS REACHING 30-35KTS LATER
THIS MRNG AND AFTN.

FOCUS OF CONVECTION THIS AFTERNOON AND TONIGHT CLOSE TO APPROACHING
COLD FRONT.  CAPPING INVERSION SHOULD WEAKEN ENOUGH LATER THIS
AFTERNOON AND EVENING TO ALLOW MORE SCATTERED CONVECTION...MOSTLY
NORTHWEST OF MSN.  WEAKENING CAP AIDED BY SLOPING FRONTOGENETICAL
FORCING AND PERIOD OF UPPER LEVEL DIVERGENCE.  HENCE WL KEEP LIKELY
POPS IN WEST DURING THIS PERIOD WITH DIMINISHING TREND OVERNIGHT AS
FOCUS SHIFTS FARTHER NORTHWEST.  PERSISTENT DRY AIR AND WARM MID
LAYERS SHOULD PREVENT OVERNIGHT CONVECTION IN THE FAR SOUTHEAST.

WILL BE THE WARMEST DAY OF THE YEAR TODAY...WITH 925 MB TEMPS
CLIMBING TO AROUND 22C. WILL LIKELY RESULT IN LOW 80S MOST PLACES.
WINDS WILL BE SLOWEST TO GAIN A WESTERLY COMPONENT IN THE
NORTHEAST...SO MAY SEE COOLER HIGHS THERE TOWARD THE LAKE.

.WEDNESDAY...FORECAST CONFIDENCE...MEDIUM

MODELS OVERALL SEEM A BIT SLOWER WITH THE COLD FRONT
WEDNESDAY...KEEPING MILDER AIR ACROSS MUCH OF THE AREA THROUGH THE
DAY. BIGGEST CONCERN IS TEMPS...AS THE FRONT WILL BE CLOSE BY...AND
THERE WILL BE A SHARP DROP-OFF IN HIGHS ON THE OTHER SIDE OF THE
FRONT. FEEL PRETTY CONFIDENT IN WARM TEMPS IN THE SOUTHEAST...BUT
LESS CERTAIN FARTHER NORTH AND WEST. WILL ALSO LIKELY SEE A LAKE
BREEZE DEVELOP...AS WINDS WILL BE LIGHTER THAN ON TUESDAY. THE
TIMING OF WHEN THIS DOES DEVELOP WILL PLAY A PRETTY BIG ROLE IN
HIGH TEMPS EAST AS WELL.

HAVE SOME SMALL POPS WEDNESDAY...AS A MODEL OR TWO SHOW SOME
DEVELOPMENT AS THE COLDER AIR SLOWLY APPROACHES. BULK OF DEEPER
MOISTURE WILL BE NW OF THE FORECAST AREA THOUGH...SO NOT EXPECTING
MUCH PRECIP...IF ANY AT ALL MOST PLACES.

.THURSDAY THROUGH MONDAY...FORECAST CONFIDENCE...LOW TO MEDIUM

THE STORY FOR LATE THIS WEEK INTO EARLY NEXT WEEK CONTINUES TO BE
THE LARGE UPPER LOW THAT WILL MEANDER THROUGH THE REGION. AS IS
OFTEN THE CASE WITH CUTOFF LOWS...MODELS CONTINUE TO STRUGGLE WITH
THE TRACK OF THIS LOW. BY SUNDAY EVENING...THE GFS HAS THE LOW
CENTERED OVER MISSOURI...WITH THE ECMWF PUTTING THE LOW JUST NORTH
OF MINNESOTA...AND THE CANADIAN OVER WEST-CENTRAL WISCONSIN. QUITE
A VARIANCE AMONG MODELS IN TIMING OF PRECIP CHANCES AND TEMPS
THROUGH THIS PERIOD. GENERALLY TRIED TO GO DOWN THE MIDDLE OF THE
ROAD FOR NOW. OVERALL...LOOKS COOLER AND WET THROUGH MUCH OF THE
EXTENDED FORECAST.

&&

.AVIATION/12Z TAFS/...

SCATTERED THUNDERSTORMS EARLY THIS MRNG WILL RAPIDLY DIMINISH AS
STRONG WARM AIR ADVECTION PUSHES NORTH.  BEST CHANCE AT KMSN.
OTHERWISE VFR CONDITIONS EXPECTED FOR BULK OF THIS PERIOD WITH
BREEZY SOUTH WINDS DEVELOPING THIS MRNG.  MORE THUNDERSTORMS WILL
THREATEN MOSTLY THE KMSN AREA LATER THIS AFTERNOON AND EVENING AS
COOL FRONT APPROACHES.

WL PROBABLY USE VCNTY REMARK IN EASTERN TAF SITES OR NO MENTION AS T
CHANCES VERY SMALL AFTER THIS MRNG.

&&

.MARINE...

TIGHTENING PRESSURE GRADIENT ALLOWING GUSTY WINDS TO MIX DOWN TO
SURFACE OVERNIGHT.  HENCE WILL BUMP UP START TIME OF SMALL CRAFT
ADVY TO COINCIDE WITH NEW NEARSHORE FORECAST.  DEWPTS IN THE LOW TO
MID 50S MOVING ACROSS COOL LAKE WATERS WILL LIKELY RESULT IN AT
LEAST PATCHY FOG OVER THE NEARSHORE WATERS TODAY...ESPECIALLY AWAY
FROM THE SHORE.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...SMALL CRAFT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR LMZ643>646.

&&

TODAY/TONIGHT AND AVIATION/MARINE...MBK
WEDNESDAY THROUGH MONDAY...DDV
Hazardous weather outlook, Apr 29, 11:17 PM CDT, 4 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1117 PM CDT MON APR 29 2013

WIZ046-047-051-052-056>060-062>072-302130-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
1117 PM CDT MON APR 29 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

A THUNDERSTORM COMPLEX OVER THE STATE OF IOWA WILL MOVE ACROSS
PORTIONS OF SOUTH CENTRAL AND EAST CENTRAL WISCONSIN EARLY TUESDAY
MORNING. OTHER ISOLATED OR SCATTERED THUNDERSTORMS ARE POSSIBLE OVER
SOUTHEAST WISCONSIN. ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY

THE CHANCE FOR THUNDERSTORMS CONTINUES TUESDAY THROUGH WEDNESDAY
AS ANOTHER STRONGER COLD FRONT PUSHES INTO SOUTHERN WISCONSIN FROM
THE WEST. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WEST OF A
PRINCETON...COLUMBUS...MADISON TO MONROE LINE.

PORTIONS OF THE ROCK RIVER WILL REMAIN IN MODERATE TO MAJOR FLOOD
UNTIL EARLY THIS WEEK...AS RIVER LEVELS CONTINUE TO FALL SLOWLY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TUESDAY.

LMZ643>646-302130-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
1117 PM CDT MON APR 29 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY

A SMALL CRAFT ADVISORY WILL BE IN EFFECT FROM MID-MORNING THROUGH
EARLY EVENING TUESDAY DUE TO BRISK SOUTHERLY WINDS.

SMALL CRAFT CONDITIONS MAY BE MET AGAIN LATE WEDNESDAY NIGHT
THROUGH FRIDAY DUE TO BRISK NORTHERLY WINDS.

THERE IS A CHANCE OF THUNDERSTORMS TUESDAY THROUGH WEDNESDAY
NIGHT.

MG
WWW.WEATHER.GOV/MKX

In the hours before

Special weather statement, Apr 30, 2:13 AM CDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
213 AM CDT TUE APR 30 2013

WIZ056-062-067-300815-
SAUK-IOWA-LAFAYETTE-
INCLUDING THE CITIES OF...BARABOO...DODGEVILLE...DARLINGTON
213 AM CDT TUE APR 30 2013

...STRONG THUNDERSTORMS MOVING INTO FAR SOUTHWEST WISCONSIN...

STRONG TO SEVERE THUNDERSTORMS HAVE BEEN MOVING STEADILY NORTHEAST
ACROSS NORTHEAST IOWA AT 45 MPH SINCE LATE EVENING. THESE
THUNDERSTORMS ARE ABOUT TO CROSS INTO FAR SOUTHWEST WISCONSIN
AROUND PRAIRIE DU CHIEN.

THESE STORMS HAVE A HISTORY OF PRODUCING FREQUENT LIGHTNING AND
HAIL. IF THEY MAINTAIN THEIR INTENSITY...A SEVERE THUNDERSTORM
WARNING MAY NEED TO BE ISSUED FOR PORTIONS OF SAUK...IOWA AND
POSSIBLY LAFAYETTE COUNTIES BETWEEN 230 AM CDT AND 3 AM CDT. LARGE
HAIL WOULD BE THE PRIMARY SEVERE WEATHER RISK.

BRIEF HEAVY RAINFALL OF ONE QUARTER TO ONE HALF INCH IS LIKELY
WITH THESE STORMS AS WELL.

MBK
Special weather statement, Apr 30, 2:49 AM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
249 AM CDT TUE APR 30 2013

WIZ046-056-057-062-063-067-300900-
MARQUETTE-SAUK-COLUMBIA-IOWA-DANE-LAFAYETTE-
INCLUDING THE CITIES OF...MONTELLO...BARABOO...PORTAGE...
WISCONSIN DELLS...DODGEVILLE...MADISON...DARLINGTON
249 AM CDT TUE APR 30 2013

...STRONG THUNDERSTORMS MOVING TOWARD REEDSBURG...

THE LEADING EDGE OF A LINE OF STRONG THUNDERSTORMS EXTENDED FROM
NEAR LA FARGE SOUTH TO FENNIMORE...MOVING NORTHEAST AT 50 MPH.
THESE THUNDERSTORMS HAVE A HISTORY OF PRODUCING LARGE HAIL...BUT
HAVE WEAKENED IN THE PAST 30 MINUTES.

THESE THUNDERSTORMS WILL AFFECT THE REEDSBURG...LA VALLE...SPRING
GREEN AND AVOCA AREAS BETWEEN 3 AM AND 330 AM CDT.

HAIL TO THREE QUARTER INCH AND FREQUENT CLOUD TO GROUND LIGHTNING
CAN BE EXPECTED...ALONG WITH BRIEF HEAVY RAINFALL. IF THE STORMS
INTENSITY...A SEVERE THUNDERSTORM WARNING MAY BE ISSUED FOR PARTS
OF IOWA AND SAUK COUNTIES.

MBK
Special weather statement, Apr 30, 3:04 AM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
304 AM CDT TUE APR 30 2013

WIZ046-056-057-062-063-067-300900-
MARQUETTE-SAUK-COLUMBIA-IOWA-DANE-LAFAYETTE-
INCLUDING THE CITIES OF...MONTELLO...BARABOO...PORTAGE...
WISCONSIN DELLS...DODGEVILLE...MADISON...DARLINGTON
304 AM CDT TUE APR 30 2013

...STRONG THUNDERSTORMS MOVING TOWARD REEDSBURG...

THE LEADING EDGE OF A LINE OF STRONG THUNDERSTORMS EXTENDED FROM
NEAR LA FARGE SOUTH TO FENNIMORE...MOVING NORTHEAST AT 50 MPH.
THESE THUNDERSTORMS HAVE A HISTORY OF PRODUCING LARGE HAIL...BUT
HAVE WEAKENED IN THE PAST 30 MINUTES.

THESE THUNDERSTORMS WILL AFFECT THE REEDSBURG...LA VALLE...SPRING
GREEN AND AVOCA AREAS BETWEEN 3 AM AND 330 AM CDT.

HAIL TO THREE QUARTER INCH AND FREQUENT CLOUD TO GROUND LIGHTNING
CAN BE EXPECTED...ALONG WITH BRIEF HEAVY RAINFALL.  WIND GUSTS TO 45
MPH ARE ALSO POSSIBLE.

IF THE STORMS INCREASE IN INTENSITY...A SEVERE THUNDERSTORM WARNING
MAY BE ISSUED FOR PARTS OF IOWA AND SAUK COUNTIES.

MBK
Special weather statement, Apr 30, 3:23 AM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
323 AM CDT TUE APR 30 2013

WIZ046-047-056-057-062-063-067-300930-
MARQUETTE-GREEN LAKE-SAUK-COLUMBIA-IOWA-DANE-LAFAYETTE-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...BARABOO...PORTAGE...
WISCONSIN DELLS...DODGEVILLE...MADISON...DARLINGTON
323 AM CDT TUE APR 30 2013

...STRONG THUNDERSTORMS OVER THE WISCONSIN DELLS AND BARABOO...

THE LEADING EDGE OF A LINE OF STRONG THUNDERSTORMS EXTENDED FROM
NEAR LAKE DELTON SOUTH TO SPRING GREEN...MOVING NORTHEAST AT 50 MPH.
THESE THUNDERSTORMS HAVE A HISTORY OF PRODUCING LARGE HAIL IN FAR
SOUTHWEST WISCONSIN...BUT HAVE SINCE WEAKENED SLIGHTLY.

THESE THUNDERSTORMS WILL AFFECT THE WISCONSIN DELLS...BARABOO...PORTAGE...
MONTELLO AND WESTFIELD AREAS FROM 330 AM THROUGH 430 AM CDT.

HAIL TO THREE QUARTER INCH AND FREQUENT CLOUD TO GROUND LIGHTNING
CAN BE EXPECTED...ALONG WITH BRIEF HEAVY RAINFALL. WIND GUSTS TO
50 MPH ARE ALSO POSSIBLE.

IF THE STORMS INCREASE IN INTENSITY...A SEVERE THUNDERSTORM WARNING
MAY BE ISSUED FOR PARTS OF SAUK...COLUMBIA AND MARQUETTE COUNTIES.

MBK

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 8:59 PM CDTSevere Thunderstorm WarningMKXLafayette46 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.